Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itching and bleeding from penis. Pain on passing urine. Urine examination shows pus cells, no growth detected. Taking antibiotics

last year when i was traveling in athree wheeler suddenly it started bleeding out of my pennis it was a black blue point on the site it was itching om my pennis front portation all over my pennis on froni phase and iwas having pain while urin even by the sex doctor found some bekteria he was daugting prostata infecktaton i got two weeks penclin it reduce my pain then i got two weeks antibiotika then pain killer voltran then biaüligcal urganin for two months but my pain by urin remain high again i take ten days antibiotka and voltran at the same time which could not help me a lot now yesterday ihave urine examnatation test re mport spacific gravity 1015 recentph 6 pus cells 2-4/hpf microbology no spicimen groth after 48 hours these antibiotika was given to me through urologe since esterday docktor has given me discodlüm hyydrologem as wellas martifur please help me and gave me an answer
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
dear vivaarora

From what i can comprehend, i suggest you see a Urologist. Get your urine r/e and culture and sensitivity done and use antibiotics according to that report. you also need to tell me if you have any injury to your penis or surrounding area? how many times do you have to urinate? does it hurt to urinate? how is your stream? and the color of your urine?

it seems your physician is treating it for prostitis or UTI, and that too without a culture and sensitivity report. from the information you have given it is very difficult to conclude.

I wish you best of luck and take care of your self

Answered: Tue, 12 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor